The limit distribution of the $L_{\infty}$-error of Grenander-type estimators

Lopuhaä, Hendrik P., Kulikov, Vladimir N., Durot, Cécile . The Annals of Statistics 2012. 40 (3) :1578-1608

Locate this article in:

Bibtex

@article{CIS-323628,
  Author = {Lopuhaä, Hendrik P. and Kulikov, Vladimir N. and Durot, Cécile},
  Title = {The limit distribution of the $L_{\infty}$-error of Grenander-type estimators},
  Journal = {The Annals of Statistics},
  Volume = {40},
  Number = {3},
  Year = {2012},
  Pages = {1578--1608},
  Keywords = {}
}

Similar articles